# SDR P5CA9800409

- Difficulty date: February 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5245 · Air Conditioning Doors
- Part: Access Panel
- Condition: Corroded
- Location: Bs 1160 - 1175
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON AIR CONDITIONING BAY ACCESS PANEL AT BS 1160 TO 1175, LBL 60.  CORROSION REMOVED AND TREATED PER BAC SRM 51-10-01, 51-10-02.
